# SDR UPS05845698

- Difficulty date: October 17, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 1716 L18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 1716 L18L IS CRACKED AT INTERSECTION OF CANTED FRAME UPPER ATTACH FASTENER.  CUT OUT DAMAGED SECTION OF LONGERON, FABRICATED, AND INSTALLED REPLACEMENT SECTION OF LONGERON IAW DC-8 SRM 53-2-2 FIG 10.
